# SDR HEEA968643

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1072T
- Make and model: Bell 206L-1
- Aircraft serial: 45385
- System (JASC): 6400 · Tail Rotor System
- Part: Hanger Assy
- Part number: 206040344009
- Condition: Out Of Limits
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING I.D. OUT OF LIMITS AS PER ASB 206L-95-101 REV. A.
